Giant Hawaiian underwater landslides

By: , and 



Additional publication details

Publication type Article
Publication Subtype Journal Article
Title Giant Hawaiian underwater landslides
Series title Science
DOI 10.1126/science.264.5155.46
Volume 264
Issue 5155
Year Published 1994
Language English
Publisher American Association for the Advancement of Science
Description 2 p.
First page 46
Last page 47
Google Analytic Metrics Metrics page
Additional metadata about this publication, not found in other parts of the page is in this table